American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F32) AND publication=(era)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sergei V. Ivanov. On aspherical presentations of groups. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 109-114. MR 1662323.
Abstract, references, and article information   
View Article: PDF

[2] G. A. Swarup. On the cut point conjecture. Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 98-100. MR 1412948.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1